MathSciNet Relay Station
MathSciNet bibliographic data
MR1689403 41A29 (41A65 46E20 46N10 47N70)
Leblond, Juliette; Partington, Jonathan R. Constrained approximation and interpolation in Hilbert function spaces. J. Math. Anal. Appl. 234 (1999), no. 2, 500–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement